On a generalisation of a Lehmer problem

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We consider a generalisation of the classical Lehmer problem about the distribution of modular inverses in arithmetic progression, introduced by E. Alkan, F. Stan and A. Zaharescu. Using bounds for multiplicative character sums instead of bounds for Kloosterman sums traditionally applied to this kind of problem, we improve their results in several directions.

Original languageEnglish
Pages (from-to)619-631
Number of pages13
JournalMathematische Zeitschrift
Issue number3
Publication statusPublished - Sep 2009

Fingerprint Dive into the research topics of 'On a generalisation of a Lehmer problem'. Together they form a unique fingerprint.

Cite this